brain-icon
Brain and spine TB
I was diagnosed with Brain & spine TB in 2021. Taking ATT since 3 years and iam not fully cured yet but mri shows improvement.. I have osteoporosis too and i have taken steroids prednisolone for 2 yrs. I have regular back pain since few months. Is it ok to have back pain after taking tablets for so long ? 6 months back MRI was showing TB and myelitis. Does regular back pain indicates increase in TB infection in spine ?
40 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Not necessarily, it could be residual inflammation Is it long segment or short segment myelitis ? Is bone also involved ? Any abscess?
Next Steps
Can connect online or consult Neuro physician , get testing for NMO-SD panel
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.